# SDR USAA2013062400011

- Difficulty date: June 22, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 2,402 hours, 1,032 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Condition: Smoke
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A SMELLED AN ELECTRICAL ODOR AND SAW SMOKE IN FORWARD GALLEY.  DURING TROUBLESHOOTING, CIRCUIT BREAKER "GALLEY CONTROLLER" S-28 TRIPPED. REPLACED FWD GALLEY CHILLER IAW AMM 25-34-51-401.  VENDOR COULD NOT CONFIRM FAILURE. CHILLER CAME BACK NO FAULT FOUND.
